EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 2, pp. 309--323 (2002)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the homology of free nilpotent Lie algebras

Paulo Tirao

Paulo Tirao
Universidad Nacional de Córdoba
Ciudad Universitaria, 5000 Córdoba, Argentina.

Abstract: Explicit computations of the homology of some complex free nilpotent Lie algebras of small rank $r$, as modules over the general linear group GL$(r,\C)$ are presented. A GL$(r,\C)$-Poincaré duality theorem and a stabilization theorem for $r\rightarrow\infty$ are also proved.

Full text of the article:

Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition